Dysphonia associated with shoulder steroid injection

Faisel M. Zaman, Megan Wong, Curtis W. Slipman, Mark I. Ellen

Research output: Contribution to journalArticlepeer-review

Abstract

Glucocorticosteroid injections into the shoulder are commonly used in the treatment of rotator cuff tendinitis. These injections rarely result in any serious complications and are generally considered a safe therapeutic intervention. Despite the extensive application of this treatment, there have been no reports of dysphonia occurring after corticosteroid injection into the subacromial space. We report the case of a 66-yr-old man with dysphonia after undergoing subacromial glucocorticosteroid injection for treatment of rotator cuff tendinitis.

Original languageEnglish (US)
Pages (from-to)307-309
Number of pages3
JournalAmerican Journal of Physical Medicine and Rehabilitation
Volume84
Issue number4
DOIs
StatePublished - Apr 1 2005
Externally publishedYes

Keywords

  • Case report
  • Dysphonia
  • Injections
  • Rehabilitation
  • Steroids

ASJC Scopus subject areas

  • Physical Therapy, Sports Therapy and Rehabilitation
  • Rehabilitation

Fingerprint Dive into the research topics of 'Dysphonia associated with shoulder steroid injection'. Together they form a unique fingerprint.

Cite this